A 62-year-old female asked:
Disclaimer

I am on water pill and atenolol for high blood pressure. In the mornings my blood pressure is around 85/60 with heart rate 57. Is this too low?

1 doctor answer
Dr. Anthony Fritz
32 years experience in Internal Medicine
Possibly: If you are experiencing lightheadedness or dizziness then your blood pressure is too low, otherwise contact your health provider to see if you need to cut down on your medicine.
Answered on Aug 28, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 66-year-old male asked:
Dr. Harold Fields
60 years experience in Family Medicine
Beta blockers : I do not think that your reduced pulse rate is the cause of your lethargy. One of the main side effects of beta blockers is tiredness. Good Luck
1
1 thank
A female asked:
Dr. Kedarnath Vaidya
Specializes in Cardiology
What are your vitals: If you have been on Atenolol for a year - it is unlikely to cause you any weakness. 25 mg is a small dose. Have you check your heart rate( pulse) and ... Read More
A 67-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Do : Do not know if the sensation you are having is a fluttering feeling, pounding, skipping a beat, beating rapidly etc. You have high blood pressure and ... Read More
A 33-year-old male asked:
Dr. David Fink
38 years experience in Family Medicine
Check BP: If you "feel" like your heart rate is faster when lying down at night, check your pulse then. The atenolol should keep your heart from beating too fa ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month